# SDR DALA2020060102433

- Difficulty date: May 30, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 54,473 hours, 38,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS IN THE CEILING ARE INOPERATIVE.  MAINTENANCE REPLACED THE APPLICABLE EMERGENCY LIGHT POWER SUPPLY BATTERY.  THE EMERGENCY AND STANDBY LIGHTS ALL CHECK GOOD NOW IAW AMM 33-55.
